Actions & Indication
Panadol extend is used to give long lasting relief of pain associated with osteoarthritis, backaches, mild to moderate joint pains and muscular aches such as sprains strains and sport injuries. Also suitable for headache and migraine.
Adults, elderly and children of 12 years old and above: Take 2 caplets every 8 hours (maximum 6 caplets in 24 hours).
Do not chew or rush caplets. Not suitable for children below 12 years.
Storage / Precaution
Store in cool dry place, Keep out of reach of children.
This preparation contain Paracetamol, do not take any other medicine containing paracetamol at the same time.
Each caplet contains: